Alert archive / Indiana / Wind Chill Advisories in 2007

Wind Chill Advisory 1, NWS Indianapolis, IN

February 3, 200734 counties in Indiana

NWS Indianapolis, IN issued this wind chill advisory at Feb 3, 2007, 3:45 AM EST for 34 counties in Indiana. It took effect at Feb 3, 2007, 7:00 PM EST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2007, 3:45 AM EST (08:45 UTC)
In effect from
Feb 3, 2007, 7:00 PM EST
Expired
Feb 5, 2007, 11:51 AM EST
In force
41 hr
Issued by
NWS Indianapolis, IN
All 34 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 7 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KIND 030845
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 AM EST SAT FEB 3 2007


INZ021-028>031-035>049-051>057-031645-
/O.NEW.KIND.WC.Y.0001.070204T0000Z-070204T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
345 AM EST SAT FEB 3 2007

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 12 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
12 PM EST SUNDAY. 

AN ARCTIC AIRMASS WILL SETTLE ON CENTRAL INDIANA TONIGHT.
OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP BELOW ZERO IN SOME
AREAS WHILE OTHERS WILL SEE LOWS AROUND 2 DEGREES. WEST WINDS AT
15 TO 25 MPH WITH GUSTS TO 35 MPH COMBINED WITH THE COLD WILL
PRODUCE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO AT TIMES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
10 follow-up statements
000 
WWUS43 KIND 031606
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 AM EST SAT FEB 3 2007

INZ021-029>031-036>042-049-032200-
/O.NEW.KIND.BS.Y.0001.070203T1606Z-070203T2200Z/
/O.CON.KIND.WC.Y.0001.070204T0000Z-070204T1700Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
1106 AM EST SAT FEB 3 2007

...BLOWING SNOW ADVISORY IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 12 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A BLOWING
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON.

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
12 PM EST SUNDAY. 

A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN RURAL AREAS.

AN ARCTIC AIRMASS WILL SETTLE ON CENTRAL INDIANA THIS EVENING.
WEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH COMBINED WITH THE
COLD WILL PRODUCE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO AT
TIMES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.



$$

INZ028-035-043>048-051>057-032200-
/O.CON.KIND.WC.Y.0001.070204T0000Z-070204T1700Z/
WARREN-FOUNTAIN-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
1106 AM EST SAT FEB 3 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 12 PM EST SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
12 PM EST SUNDAY. 

AN ARCTIC AIRMASS WILL SETTLE ON CENTRAL INDIANA TONIGHT.
OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP BELOW ZERO IN
SOME AREAS WHILE OTHERS WILL SEE LOWS AROUND 2 DEGREES. WEST
WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH COMBINED WITH THE COLD
WILL PRODUCE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO AT TIMES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KIND 032018
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EST SAT FEB 3 2007

INZ021-029>031-036>042-049-040430-
/O.CAN.KIND.BS.Y.0001.000000T0000Z-070203T2200Z/
/O.EXT.KIND.WC.Y.0001.070204T0000Z-070205T1700Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
318 PM EST SAT FEB 3 2007

...BLOWING SNOW ADVISORY IS CANCELLED...
...WIND CHILL ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
12 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
BLOWING SNOW ADVISORY. THE WIND CHILL ADVISORY IS NOW IN EFFECT
FROM 7 PM THIS EVENING TO 12 PM EST MONDAY. 

VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE
TONIGHT. ALTHOUGH WIND CHILLS MAY MODERATE SOME DURING THE DAY
SUNDAY...EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT
WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

INZ028-035-043>048-051>057-040430-
/O.EXT.KIND.WC.Y.0001.070204T0000Z-070205T1700Z/
WARREN-FOUNTAIN-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
318 PM EST SAT FEB 3 2007

...WIND CHILL ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
12 PM EST MONDAY...

VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE
TONIGHT. ALTHOUGH WIND CHILLS MAY MODERATE SOME DURING THE DAY
SUNDAY...EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT
WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KIND 040227
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 PM EST SAT FEB 3 2007

INZ021-028>031-035>049-051>057-041030-
/O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
927 PM EST SAT FEB 3 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE
OVERNIGHT. ALTHOUGH WIND CHILLS MAY MODERATE SOME DURING THE DAY
SUNDAY...EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT
WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL.

$$
000 
WWUS43 KIND 040752
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
252 AM EST SUN FEB 4 2007

INZ062>065-041600-
/O.EXA.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS
252 AM EST SUN FEB 4 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY. 

VERY COLD WIND CHILLS OF 15 BELOW ZERO WILL BE POSSIBLE OVERNIGHT.
EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT WITH VALUES
AS COLD AS 20 BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL.

$$

INZ021-028>031-035>049-051>057-041600-
/O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
252 AM EST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

VERY COLD WIND CHILLS OF 15 TO 20 BELOW ZERO WILL BE POSSIBLE
OVERNIGHT. EVEN COLDER WIND CHILLS WILL BE POSSIBLE SUNDAY NIGHT
WITH VALUES AS COLD AS 20 TO 25 BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. BE SURE TO CHECK ON OUTDOOR PETS AS WELL.

$$
000 
WWUS43 KIND 041621 AAA
WSWIND

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EST SUN FEB 4 2007

INZ021-028>031-035>049-051>057-062>065-050030-
/O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS
1121 AM EST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

ALTHOUGH WIND CHILLS MAY MODERATE SOME TODAY...WE EXPECT VERY
COLD WIND CHILLS TO DEVELOP AGAIN TONIGHT AS AIR TEMPERATURES
PLUMMET AFTER SUNSET. WIND CHILL VALUES TONIGHT ARE EXPECTED TO FALL
INTO THE 15 TO 25 BELOW ZERO RANGE. THE VERY COLD WIND CHILLS WILL
PERSIST INTO MIDDAY MONDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE
SURE TO CHECK ON OUTDOOR PETS AS WELL.

$$
000 
WWUS43 KIND 042026
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EST SUN FEB 4 2007

INZ070>072-050400-
/O.EXA.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BEDFORD...SEYMOUR
326 PM EST SUN FEB 4 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY. 

WIND CHILL TEMPERATURES ARE EXPECTED TO DROP AS LOW AS 15 BELOW
ZERO TONIGHT INTO MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE
SURE TO CHECK ON OUTDOOR PETS AS WELL.

$$

INZ021-028>031-035>049-051>057-062>065-050400-
/O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS
326 PM EST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

WIND CHILL TEMPERATURES ARE EXPECTED TO DROP INTO THE 15 TO 20
BELOW ZERO RANGE TONIGHT INTO MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE
SURE TO CHECK ON OUTDOOR PETS AS WELL.

$$

JAS
000 
WWUS43 KIND 050205
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EST SUN FEB 4 2007

INZ021-028>031-035>049-051>057-062>065-070>072-051015-
/O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
905 PM EST SUN FEB 4 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM EST MONDAY. 

WIND CHILL TEMPERATURES ARE EXPECTED TO DROP INTO THE 15 TO
20 BELOW ZERO RANGE TONIGHT INTO MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE
SURE TO CHECK ON OUTDOOR PETS AS WELL.

THE WEATHER TONIGHT AND MONDAY WILL BE SOME OF THE COLDEST
HOOSIERS HAVE SEEN IN YEARS. BE AWARE THIS IS NOT JUST ANOTHER
WINTER COLD SPELL.

$$
000 
WWUS43 KIND 050738
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
238 AM EST MON FEB 5 2007

INZ021-028>031-035>049-051>057-062>065-070>072-051700-
/O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
238 AM EST MON FEB 5 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

WIND CHILL TEMPERATURES WILL CONTINUE TO BE FROM 15 TO 24 DEGREES
BELOW ZERO THROUGH THE MUCH OF THE MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE
SURE TO CHECK ON OUTDOOR PETS AS WELL.

THE WEATHER EARLY THIS MORNING WILL BE SOME OF THE COLDEST
HOOSIERS HAVE SEEN IN YEARS. BE AWARE THIS IS NOT JUST ANOTHER
WINTER COLD SPELL.

$$
000 
WWUS43 KIND 051108
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 AM EST MON FEB 5 2007

INZ021-028>031-035>049-051>057-062>065-070>072-051700-
/O.CON.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
608 AM EST MON FEB 5 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

WIND CHILL TEMPERATURES WILL CONTINUE TO BE FROM 15 TO 24 DEGREES
BELOW ZERO THROUGH THE MUCH OF THE MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. BE
SURE TO CHECK ON OUTDOOR PETS AS WELL.

THE WEATHER EARLY THIS MORNING WILL BE SOME OF THE COLDEST
HOOSIERS HAVE SEEN IN YEARS. BE AWARE THIS IS NOT JUST ANOTHER
WINTER COLD SPELL.

$$
000 
WWUS43 KIND 051651
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1151 AM EST MON FEB 5 2007


INZ021-028>031-035>049-051>057-062>065-070>072-051800-
/O.CAN.KIND.WC.Y.0001.000000T0000Z-070205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
1151 AM EST MON FEB 5 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE THREAT FOR WIND CHILLS COLDER THAN 15 BELOW WILL DIMINISH THIS
AFTERNOON.

HOWEVER, WIND CHILL VALUES WILL CONTINUE TO BE IN THE ZERO TO 10
BELOW ZERO RANGE FOR THE REMAINDER OF TODAY.

ANYONE WHO PLANS TO BE OUTSIDE FOR ANY PERIOD OF TIME THIS
AFTERNOON IS URGED TO KEEP ALL EXPOSED SKIN COVERED. WEAR LAYERED
CLOTHING INCLUDING A HAT AND GLOVES AND COVER YOUR FACE IF AT ALL
POSSIBLE.

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
WIND CHILL ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 3, 3:01 AM EST, 44 minutes earlier.

Area forecast discussion, Feb 3, 3:01 AM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 AM EST SAT FEB 3 2007

...BITTERLY COLD TEMPERATURES THROUGH THE WEEKEND...

.SHORT TERM /TODAY THROUGH SUNDAY/...MODELS ARE IN GOOD AGREEMENT
AND HAVE USED A BLEND.  H5 LOW CENTERED OVER SOUTHERN ONTARIO WILL
MOVE EAST THROUGH THE SHORT TERM PERIOD DRAGGING A COLD FRONT
THROUGH THE STATE ALONG THE WAY.  AS PROMISED...VERY COLD AIR IS
BEHIND THIS FRONT.  IN ADDITION TO THIS THE WIND WILL PICK UP
CONSIDERABLY TODAY AND TONIGHT.  THIS COMBINATION WILL DROP WIND
CHILLS ENOUGH TO ISSUE A WIND CHILL ADVISORY TONIGHT INTO SUNDAY.

AS THE COLD FRONT PASSES LATER TODAY DIURNAL CLOUDS WILL FILL THE
SKY AND WITH THE UPPER SYSTEM OVERHEAD AND A GOOD VORT MAX PASSING
THROUGH HAVE KEPT THE LOW POPS IN FOR TODAY.  AS THE SFC HIGH BEGINS
TO MOVE IN SKIES WILL GO PCLDY TONIGHT.  EXPECT LOWS IN THE SINGLE
DIGITS INCLUDING SOME SUB ZERO LOWS.

ON SUNDAY THERE WILL BE SOME FLURRIES AS YET ANOTHER VORT PASSES
THROUGH THE UPPER SYSTEM.  THE WIND WILL PICK UP AGAIN AND HIGHS
WILL ONLY BE IN THE SINGLE DIGITS TO LOW TEENS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...MAIN CONCERN FOR SUNDAY
NIGHT WILL AGAIN BE WIND CHILL VALUES.  MORE WIDESPREAD SUB ZERO
LOWS ARE EXPECTED AND WIND WILL RANGE FROM 10-15KTS.  WIND CHILL
CALCULATIONS HAVE READINGS IN THE -20 TO -25 RANGE WHICH IS VERY
CLOSE TO WARNING CRITERIA FOR CENTRAL INDIANA.  AT THIS TIME WILL
JUST MAKE A MENTION IN THE HWO AND LET LATER SHIFTS DECIDE ON
HEADLINES FOR SUN NIGHT.

OTHERWISE THE LONG TERM FORECAST LOOKS THE SAME AS IT DID A FEW DAYS
AGO...BELOW NORMAL AND MOSTLY DRY.

&&

.AVIATION...DISCUSSION FOR 06Z TAFS

VFR CONDS THRU 12Z THEN COLD FRONT WILL MOVE IN. EXPECT MVFR CLOUD
DECK TO DEVELOP AND PERSIST INTO THE AFTERNOON /20Z OR SO/. COULD BE
A FEW SHSN...BUT NOT ENOUGH COVERAGE OR IMPACT TO MENTION IN TAFS.

OTHER STORY WILL BE THE WINDS. AFT 14Z OR SO WINDS MAY GUST TO OVER
30KT AT TIMES WITH SUSTAINED NEAR 20KT POSSIBLE. WINDS WILL DIMINISH
AFTER SUNSET SATURDAY.

&&
.IND WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY 7PM EST
TONIGHT UNTIL NOON EST SUNDAY FROM INTERSTATE 70 NORTH.

&&

AVIATION...CS
SHORT TERM/LONG TERM...SALLY
Hazardous weather outlook, Feb 2, 2:44 PM EST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EST FRI FEB 2 2007

INZ021-028>031-035>049-051>057-060>065-067>072-031945-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
244 PM EST FRI FEB 2 2007 /144 PM CST FRI FEB 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR LIGHT SNOW ON SATURDAY. ANY ACCUMULATION
SHOULD REMAIN LESS THAN ONE INCH.

WIND CHILL VALUES WILL DROP INTO THE 10 TO 20 BELOW ZERO RANGE AS
EARLY AS SATURDAY NIGHT. THE HAZARD OF VERY COLD WIND CHILLS OF 10
TO 20 BELOW ZERO WILL PERSIST THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

BSMITH/CO

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 11:06 AM ESTBlowing Snow AdvisoryINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 6 more4 hr

Nearby

Wind Chill Advisories in Indiana, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.